advertisement
Question
Posted by: Sipo | 2006/04/19

Injection fattening?

After I had my baby I switched over from the pill to injection.
I'm struggling to get rid of the weight. People all around me are telling me that the injection makes you swell and will be very hard to get rid of the weight.

Please advise I am desperate.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do experience weight gain on the injection. You could try a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anon | 2006/04/19

I'm on the two month injection and not gaining any weight. I've been on it since 1999. I have friends who are on the 3month injection and they've gained weight. Maybe you should try the 2month one.

Reply to Anon
Posted by: sue | 2006/04/19

The injection does have that side effect for alot of women. If the pill suited you then you should go back on it, it has far less side effects than the injection.

Reply to sue

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement